# SDR ASAA2017072921495

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,184 hours, 11,269 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Condition: Loose
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000,  THE NR 1 ENGINE FOUND FAN DUCT PANELS LOOSE AT THE 1:00 & 7:00 POSITIONS.  ACFT GROUNDED. TORQUED THE NR 1 ENGINE DUCT PANELS AT 1:00 AND 7:00 POSITIONS IAW AMM 72-23-07.
